# SDR VGR2008F00000

- Difficulty date: July 29, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N44US
- Make and model: Beech 200BEECH
- Aircraft serial: BB56
- Engine: Pwa PT6A41
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT CREW REPORTED NOT GETTING NOSE GEAR GREEN "DOWN AND LOCKED" LIGHT AFTER EXTENDING LANDING GEAR.  FLY BY THE TOWER CONFIRMED THE NOSE GEAR NOT LOCKED DOWN.  THE AC WAS DIVERTED, WHERE IT MADE AN EMERGENCY LANDING WITH THE NOSE GEAR NOT DOWN AND LOCKED.  UPON TOUCHDOWN, THE NOSE GEAR COLLAPSED AND THE NOSE OF THE ACFT CAME IN CONTACT WITH THE RUNWAY.  THERE WERE NO INJURIES REPORTED WITH CREW OR PASSENGERS.  (K)
